Jichun Li
Cited by
Cited by
Computational partial differential equations using MATLAB«
J Li, YT Chen
CRC press, 2019
A comparison of efficiency and error convergence of multiquadric collocation method and finite element method
J Li, AHD Cheng, CS Chen
Engineering Analysis with Boundary Elements 27 (3), 251-257, 2003
Domain decomposition for radial basis meshless methods
J Li, YC Hon
Numerical Methods for Partial Differential Equations: An Internationalá…, 2004
Numerical comparisons of two meshless methods using radial basis functions
J Li, YC Hon, CS Chen
Engineering Analysis with Boundary Elements 26 (3), 205-225, 2002
Overlapping domain decomposition method by radial basis functions
X Zhou, YC Hon, J Li
Applied numerical mathematics 44 (1-2), 241-255, 2003
A two-grid mixed finite element method for a nonlinear fourth-order reaction–diffusion problem with time-fractional derivative
Y Liu, Y Du, H Li, J Li, S He
Computers & Mathematics with Applications 70 (10), 2474-2492, 2015
Radial basis function method for 1-D and 2-D groundwater contaminant transport modeling
J Li, Y Chen, D Pepper
Computational Mechanics 32 (1), 10-15, 2003
Uniformly convergent finite element methods for singularly perturbed elliptic boundary value problems I: reaction-diffusion type
J Li, IM Navon
Computers & Mathematics with Applications 35 (3), 57-70, 1998
Total reflection and cloaking by zero index metamaterials loaded with rectangular dielectric defects
Y Wu, J Li
Applied Physics Letters 102 (18), 183105, 2013
High-order compact ADI methods for parabolic equations
J Li, Y Chen, G Liu
Computers & Mathematics with Applications 52 (8-9), 1343-1356, 2006
Developing finite element methods for Maxwell's equations in a Cole–Cole dispersive medium
J Li, Y Huang, Y Lin
SIAM Journal on scientific computing 33 (6), 3153-3174, 2011
Uniform convergence and superconvergence of mixed finite element methods on anisotropically refined grids
J Li, MF Wheeler
SIAM journal on numerical analysis 38 (3), 770-798, 2000
Numerical convergence and physical fidelity analysis for Maxwell’s equations in metamaterials
J Li
Computer methods in applied mechanics and engineering 198 (37-40), 3161-3172, 2009
High-order compact schemes for nonlinear dispersive waves
J Li, MR Visbal
Journal of Scientific Computing 26 (1), 1-23, 2006
Superconvergence analysis for Maxwell’s equations in dispersive media
Q Lin, J Li
Mathematics of computation 77 (262), 757-771, 2008
Finite element analysis for wave propagation in double negative metamaterials
J Li, A Wood
Journal of Scientific Computing 32 (2), 263-286, 2007
Some observations on unsymmetric radial basis function collocation methods for convection–diffusion problems
J Li, CS Chen
International journal for numerical methods in engineering 57 (8), 1085-1094, 2003
Full-order convergence of a mixed finite element method for fourth-order elliptic equations
J Li
Journal of mathematical analysis and applications 230 (2), 329-349, 1999
Superconvergence analysis for time‐dependent Maxwell's equations in metamaterials
Y Huang, J Li, Q Lin
Numerical Methods for Partial Differential Equations 28 (6), 1794-1816, 2012
Interior penalty DG methods for Maxwell’s equations in dispersive media
Y Huang, J Li, W Yang
Journal of Computational Physics 230 (12), 4559-4570, 2011
The system can't perform the operation now. Try again later.
Articles 1–20